# SDR FDEA201006082016

- Difficulty date: June 8, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC151833818
- Condition: Corroded
- Location: Bs 1600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1600 FLOORBEAM SCRATCHES AND GOUGES FROM BL0 TO RBL 60.  REMOVED SCRATCHED AND GOUGED AREAS IAW SRM 51-10-02, ORIG MAT .125 AFTER .115",   MEASURED AREA L=24:00" X W=2.00", X DEPTH 0.010", FOUND OUT LIMITS IAW SRM 53-00-51,   PAGE 103, FIG 101, DETAIL III, REMOVED AND REPLACED FLOORBEAM AT STA 1600, PN BAC 1548-338/18, BATCH 0001671872, IAW SRM 53-30-51, FIG 1, SH 5 OF 6, AND PER DWG 146N5087.  MAJOR REPAIR.
